Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 211, NWS Fort Worth, TX

May 18, 2017Comanche County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 18, 2017, 9:40 PM CDT for Comanche County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2017, 9:40 PM CDT (02:40 UTC)
Expired
May 18, 2017, 10:45 PM CDT
In force
65 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

County Comanche County, TX

The radar

The Dyess AFB radar (KDYX), 97 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 1:55 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1519 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1729 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.5
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted.

163 
WUUS54 KFWD 190240
SVRFWD
TXC093-190345-
/O.NEW.KFWD.SV.W.0211.170519T0240Z-170519T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
940 PM CDT THU MAY 18 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Comanche County in central Texas...

* Until 1045 PM CDT.

* At 939 PM CDT, a severe thunderstorm was located near Comanche,
  moving southeast at 25 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Comanche, De Leon and Gustine. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM CDT for central and
north central Texas.

LAT...LON 3215 9848 3195 9833 3182 9837 3172 9850
      3170 9867 3198 9886
TIME...MOT...LOC 0239Z 278DEG 30KT 3197 9859 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

Stalley
2 follow-up statements
467 
WWUS54 KFWD 190252
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
952 PM CDT THU MAY 18 2017

TXC093-190345-
/O.CON.KFWD.SV.W.0211.000000T0000Z-170519T0345Z/
Comanche TX-
952 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR CENTRAL COMANCHE COUNTY...

At 952 PM CDT, a severe thunderstorm was located over Comanche,
moving southeast at 15 mph.

HAZARD...65 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Comanche and Gustine. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM CDT for central and
north central Texas.

LAT...LON 3204 9872 3212 9846 3195 9833 3182 9837
      3172 9850 3170 9867 3190 9881 3202 9876
TIME...MOT...LOC 0252Z 308DEG 15KT 3192 9860 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...65MPH
 
$$

Stalley
222 
WWUS54 KFWD 190311
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1011 PM CDT THU MAY 18 2017

TXC093-190345-
/O.CON.KFWD.SV.W.0211.000000T0000Z-170519T0345Z/
Comanche TX-
1011 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHERN COMANCHE COUNTY...

At 1010 PM CDT, a severe thunderstorm was located near Gustine, or 10
miles east of Comanche, moving southeast at 20 mph.

HAZARD...65 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Comanche and Gustine. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3208 9843 3195 9833 3182 9837 3172 9850
      3170 9867 3188 9880
TIME...MOT...LOC 0310Z 278DEG 30KT 3190 9842 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...65MPH
 
$$

Stalley

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 7:31 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 18, 7:31 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
731 PM CDT Thu May 18 2017

.AVIATION...
00 UTC TAFs

Concerns---Timing of convection and convective cessation. Any
storms that occur at or near TAF sites will have the ability to
produce frequent lightning, large hail and strong winds in excess
of 30-40 knots. MVFR, possibly IFR ceilings may return tonight
with additional chances for convection on Friday afternoon.
Otherwise, breezy southerly non-thunderstorm winds will likely
continue through the entire TAF period.

For the DFW Metroplex TAFs---Convection has been slow to develop
across North Texas this afternoon and evening mainly as a result
of a stout capping inversion and the lack of large scale ascent.
The latest 00 UTC FWD RAOB has indicated that capping has weakened
and while this has occurred, large scale ascent has been lacking.
As a corridor of better ascent slowly overspreads from the
northwest and low level wind flow intensifies, it's possible that
this convection slowly moves towards the east. At this time, think
that most operational guidance has been a little overdone in its
QPF/simulated refelctivity output. That being said, the latest
experimental HRRR and to some degree the latest TTU WRF appear to
offer plausible solutions. Strengthening low level flow of around
40 knots around 925mb may fuel the ongoing complex of storms
eastward towards the I-35 corridor through midnight. Right now,
confidence is a tad on the low side and so for now, I'll simply go
with VCTS for a couple of hours between 0300-0500 UTC. If
activity out to the west becomes a bit more robust, amendments to
re-introduce TS may be necessary.

With the increasing wind field through 0300 UTC coupled with
subsidence beneath the anvil, the Metroplex terminals should
respond and gust upwards into the 30 to 35 knots.

Convective chances should subside through the overnight hours,
but we will need to keep tabs on any complexes that attempt to
develop to the west. MVFR stratus should flow northward towards
Metroplex terminals around 09 UTC, as a strong low level jet
persists. Some guidance hints at the potential for IFR ceilings,
but the strong winds at and just above the surface should largely
mitigate this threat. MVFR stratus below FL020 will likely
continue through a majority of the day on Friday as the boundary
layer remains moist. Breezy southerly winds with gusts up to near
25-30 knots will also be possible. There may be an outside chance
for some showers just before midday, but confidence isn't very
high during this time. For now, will only introduce VCSH until 21
UTC, but we will monitor the potential for inclusion of TS in
later issuances.

For the Waco TAF site---Breezy southerly winds will continue at
the Waco TAF site as the surface pressure gradient remains tight.
Similar to the Metroplex, convective chances at Waco will hinge
largely on the areal coverage of storms to the west. At this time,
will keep VCTS for a few hours this evening and monitor trends.
MVFR stratus should return just after midnight and continue
through the afternoon. There's a low threat for some IFR ceilings,
but at this time, think that the breezy winds down near the
surface may keep the duration very low.

24-Bain

&&

.PREV DISCUSSION... /ISSUED 358 PM CDT Thu May 18 2017/
Afternoon visible satellite imagery shows an extensive cumulus
field across North Texas with ongoing severe thunderstorms across
western Oklahoma and far northwest Texas. There have been several
convective attempts farther south across our western counties, but
so far the cap has held. The cu field is showing some signs of
becoming more vertical though and with stronger forcing for ascent
still expected, we should see scattered severe thunderstorms
develop through the early evening. Short term model guidance is
still in fairly good agreement with scattered deep convection
developing from near Wichita Falls as far south as Killeen. The
atmosphere remains strongly unstable with surface based CAPE near
4000 J/kg. Very steep lapse rates and sufficient deep layer wind
shear will support supercell storms capable of producing very
large hail and damaging winds along with a few tornadoes.
Organized clusters of thunderstorms should also develop mature
cold pools given the amount of dry air aloft which would enhance
the potential for damaging winds.

Coverage of thunderstorms still remains the main uncertainty given
the cap strength. Initial development across the western counties
should be scattered (30-40%) and could occur on any one of a
number of localized areas of convergence. One of these extends
south of the ongoing supercell thunderstorms west of Wichita
Falls. Thunderstorms may tend to increase in coverage as they move
east later this evening as the cap continues to erode. After dark,
the main area of forcing will begin to shift off to the northeast
and areas along and north of I-20 may have the better chance for
continued thunderstorms. Long story short, there is the potential
for significant severe weather across parts of North Texas, but
not all areas are expected to be impacted.

Convection should weaken during the overnight hours, although the
front/dryline will remain across southwest Texas. Another strong
vort max will rotate around the main upper low over New Mexico.
This stronger forcing for ascent should help ignite a new round of
showers and thunderstorms, most of which will remain to the west
of the area. This convection will weaken during the early morning
hours on Friday. By Friday afternoon, we should remain fairly
unstable and a new round of convection is expected to develop
along the front/dryline to the northwest of the area. The
potential will remain for severe weather during this time. As the
main upper low finally ejects out into the Plains, a cold front
will slide southward and rain/storm chances will increase across
all of North Texas Friday night into Saturday morning. There will
be a threat for severe weather during this time, with damaging
winds being the main threat. In addition, there could be some
locally heavy rainfall.

The cold front should be south of the area on Saturday, although
rain and thunderstorm chances will continue, especially south of
I-20. We'll maintain rather high PoPs south of I-20 through the
day Saturday with things tapering off by Sunday. The weather
pattern will remain active through next week with additional
thunderstorm chances Monday through Tuesday night.

Dunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    73  87  70  80  62 /  60  20  80  40  30
Waco                74  88  72  83  63 /  30  20  50  60  60
Paris               70  82  69  78  59 /  40  10  60  50  30
Denton              72  83  67  78  58 /  60  20  80  40  20
McKinney            71  84  69  79  60 /  50  20  80  40  30
Dallas              74  87  72  81  64 /  50  20  80  50  40
Terrell             73  87  71  81  62 /  30  10  60  50  40
Corsicana           74  89  72  83  64 /  20  10  40  60  60
Temple              74  87  72  84  64 /  30  20  40  60  60
Mineral Wells       70  84  65  77  58 /  60  30  80  40  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

24/24
Hazardous weather outlook, May 18, 4:00 PM CDT, 5 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
400 PM CDT Thu May 18 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191100-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
400 PM CDT Thu May 18 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Thunderstorms are expected to move east into the I-35 corridor by
early evening. The strongest storms will likely become severe with
hail to the size of baseballs and destructive winds in excess of 70
mph. The tornado threat will gradually diminish this evening, and
the storms will likely dissipate in East Texas by late evening.

Additional thunderstorms may develop after midnight, but the severe
threat with any activity during the early morning hours will be low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Thunderstorm chances will continue on Friday, particularly west of
the I-35 corridor. Some of these storms could be strong to severe,
with large hail and damaging winds the primary threats.

More widespread rain and thunderstorms are expected Friday night
into Saturday morning. Additional rounds of rain and storms are
likely late Saturday into Sunday, particularly south of the I-20
corridor. Where the greatest rainfall occurs, there may be some
flooding concerns.

The unsettled weather pattern will continue Monday and Tuesday with
additional thunderstorm chances.

.SPOTTER INFORMATION STATEMENT...
Into the evening hours, spotter activation will likely be requested,
particularly along and west of the I-35 corridor.

25

In the hours before

Local storm report, May 18, 8:26 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
826 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     FLOOD            RISING STAR             32.10N  98.97W
05/18/2017                   EASTLAND           TX   FIRE DEPT/RESCUE

            3 FEET OF WATER IN THE ROADWAY. HIGHWAY 183 AND HIGHWAY
            36
Special weather statement, May 18, 9:06 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
906 PM CDT THU MAY 18 2017

TXZ115-190230-
Stephens TX-
906 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STEPHENS COUNTY
UNTIL 930 PM CDT...

At 905 PM CDT, Doppler radar was tracking a strong thunderstorm near
Breckenridge, moving northeast at 40 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Breckenridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 1000 PM CDT for north central
Texas.

LAT...LON 3295 9858 3282 9857 3270 9857 3270 9858
      3269 9887 3283 9896
TIME...MOT...LOC 0205Z 240DEG 37KT 3277 9883

JLDunn
Local storm report, May 18, 9:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
923 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             BRECKENRIDGE            32.75N  98.90W
05/18/2017  E1.75 INCH       STEPHENS           TX   EMERGENCY MNGR

            DELAYED REPORT: TRAINED SPOTTER REPORT GOLF BALL TO
            BASEBALL SIZE HAIL EAST OF BREKENRIDGE.
Local storm report, May 18, 9:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
927 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             BRECKENRIDGE            32.75N  98.90W
05/18/2017  E1.00 INCH       STEPHENS           TX   AMATEUR RADIO

            DELAYED REPORT: QUARTER SIZE HAIL REPORT NEAR
            BRECKENRIDGE
Local storm report, May 18, 9:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     NON-TSTM WND GST 3 E RHOME               33.05N  97.43W
05/18/2017  E67 MPH          WISE               TX   AMATEUR RADIO

            DELAYED REPORT: 67 MPH WIND GUST 3 MILES EAST OF RHOME
Local storm report, May 18, 9:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
939 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     NON-TSTM WND DMG 4 WNW BRIAR             33.02N  97.71W
05/18/2017                   PARKER             TX   TRAINED SPOTTER

            DELAYED REPORT: 60+ WIND GUST REPORT, SMALL BRANCHES
            BROKEN, TREE DAMAGE AND SHINGLES TORN OFF

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:10 PM CDTSpecial Weather StatementFWDEastland50 min
May 18, 7:18 PM CDTSevere Thunderstorm WarningFWDEastland57 min
May 18, 8:00 PM CDTSevere Thunderstorm WarningFWDComanche45 min
May 18, 8:05 PM CDTTornado WarningFWDEastland25 min
May 18, 8:10 PM CDTTornado Warning Tornado observedFWDComanche50 min
May 18, 8:12 PM CDTSevere Thunderstorm WarningFWDEastland33 min
May 18, 8:30 PM CDTFlash Flood WarningFWDComanche, Eastland6 hr
May 18, 8:39 PM CDTTornado WarningFWDComanche36 min
May 18, 8:43 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland62 min
May 18, 9:06 PM CDTSpecial Weather StatementFWDStephens24 min
May 18, 9:13 PM CDTTornado WarningFWDComanche32 min
May 18, 9:27 PM CDTHigh Wind WarningFWDDenton, Tarrant, Wise3 hr
May 18, 9:42 PM CDTSevere Thunderstorm WarningFWDMontague48 min
May 18, 9:43 PM CDTTornado WarningFWDComanche32 min
May 18, 9:46 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens44 min
May 18, 9:57 PM CDTSevere Thunderstorm WarningFWDMills63 min
May 18, 10:19 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton41 min
May 18, 10:27 PM CDTSevere Thunderstorm WarningFWDCooke, Montague40 min
May 18, 10:35 PM CDTTornado WarningFWDHamilton, Mills25 min
May 18, 10:41 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens49 min
May 18, 10:56 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills43 min
May 19, 12:16 AM CDTAreal Flood AdvisoryFWDEastland3 hr
May 19, 12:32 AM CDTSpecial Weather StatementFWDCollin, Denton, Fannin, Grayson, Lamar, Palo Pinto and 3 more73 min
May 19, 12:39 AM CDTSpecial Weather StatementFWDStephens51 min
May 19, 12:44 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens44 min
May 19, 1:03 AM CDTSevere Thunderstorm WarningFWDEastland57 min
May 19, 1:56 AM CDTSpecial Weather StatementFWDEastland64 min
May 19, 2:41 AM CDTSpecial Weather StatementFWDPalo Pinto34 min
May 19, 6:40 AM CDTSevere Thunderstorm WarningFWDStephens65 min
May 19, 7:12 AM CDTSevere Thunderstorm WarningFWDYoung63 min
May 19, 7:52 AM CDTSpecial Weather StatementFWDJack53 min
May 19, 8:53 AM CDTSpecial Weather StatementFWDYoung37 min
May 19, 11:10 AM CDTSevere Thunderstorm WarningFWDYoung42 min
May 19, 12:57 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 19, 1:50 PM CDTAreal Flood AdvisoryFWDYoung3 hr
May 19, 2:54 PM CDTSevere Thunderstorm WarningFWDMontague51 min
May 19, 5:07 PM CDTSpecial Weather StatementFWDYoung23 min
May 19, 5:11 PM CDTSevere Thunderstorm WarningFWDYoung32 min
May 19, 6:04 PM CDTSevere Thunderstorm WarningFWDMontague56 min
May 19, 6:10 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton50 min
May 19, 6:58 PM CDTSevere Thunderstorm WarningFWDComanche, Coryell, Erath, Hamilton47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.